# SDR R61A201402370336

- Difficulty date: February 23, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 17008806403
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING INSIDE ACCESS PANEL 521AB FUEL VENT TUBE, SHOWS SIGNS OF DEGRADATION AT CONNECTION POINT.  MX R & R LT WING FUEL VENT TUBE IAW AMM 20-10-13,20-10-03, 20-13-21.
